Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundedness of limits


Author: Chin-shui Hsü
Journal: Proc. Amer. Math. Soc. 13 (1962), 979-981
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1962-0144101-0
MathSciNet review: 0144101
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144101-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society